# SDR DHL2003801091

- Difficulty date: December 12, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR UPPER AFT CORNER OF DOOR HANGS UP ON DOOR FRAME SKIN IS PULLED OUT 2.5 INCH LONG X .50 HIGH.  RE-ALIGNED DOOR SKIN CORNER TO CLEAR FRAME.  OPS CHECKED DOOR PER M/M 52-11-1, OK.
